# SDR COMA9660127

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxy Masks
- Condition: Deployed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: G, D

## Discrepancy

ALL OF THE PASSENGER CABIN OXYGEN MASKS DEPLOYED DURING TAXI.  RESTOWED OXYGEN MASKS.  SYSTEM CHECKS SERVICABLE.
